# SDR DALA2016072105475

- Difficulty date: July 5, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBD LOWER FACE MID VANE OUTBD FLAP RT WING.  DUE TO EXCESSIVE CORROSION THE GUIDE VANE WAS REPLACED IAW SRM 57-03D PAR 11.
